Log In or Register to Join The Conversation!
  • This topic has 1 voice and 0 replies.
Viewing 0 reply threads
  • Author
    Posts
    • #14959
      Jean Mellano
      Participant

      I am currently on both synthroid (have been since 2005) and generic carbidopa/levodopa and Neupro patch.

      According to: https://www.pdr.net/drug-summary/Synthroid-levothyroxine-sodium-26

       

      “A combination of levodopa and synthroid may result in a transient reduction in TSH secretion.”

      I will be checking with my Dr. and pharmacist as to what this means as my fatigue is off the charts and seems to be worsening. I am desperately looking for relief.

      Is anyone else on both these meds?  If so, have you experienced any exacerbated symptoms or has your doctor made any adjustment in your meds or timing of taking them?

Viewing 0 reply threads
  • You must be logged in to reply to this topic.
Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account